MathSciNet Relay Station
MathSciNet bibliographic data
MR1986297 76D03 (35Q35)
Sakajo, Takashi On global solutions for the Constantin-Lax-Majda equation with a generalized viscosity term. Nonlinearity 16 (2003), no. 4, 1319–1328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement